# SDR 95ZZZX3143

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N484JA
- Make and model: Beech C90A
- Aircraft serial: LJ1196
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: B36
- Condition: Missing Needles
- Location: Flap Drive
- Part time: 3,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FLAP DRIVE INSPECTION AND LUBRICATION EVENT,  FOUND THAT THE NEEDLE BEARINGS WERE MISSING FROM THE BEARING HOUSING AT THE WORN GEAR UPPER BEARING.  ONLY THE BEARING SHELL WAS INSTALLED.  THERE WAS NO EVIDENCE IN THE GEARBOX OF THE MISSING NEEDLE BEARINGS.
